Talk

Advanced search

Feeling sick after morning after pill, normal?

(4 Posts)
GimmeeCaffeine Wed 28-Aug-19 13:15:00

Hi all.

DP and I had a mishap with a condom yesterday. We noticed partway through that the condom had split. I’m not in the most fertile part of my cycle (apparently I most likely ovulated 4/5 days ago, though I know apps are mostly guesswork) and he didn’t finish, so I know it’s fairly unlikely I got pregnant. But I’m super anxious and already mum to a five month old DD, so REALLY don’t want to be pregnant!

So to be on the safe side I got the MAP this morning and took it about two hours ago. I’ve been feeling mildly sick and shaky, almost like I’ve had too much caffeine! (Ironic username, I know grin).

Is this normal? Thanks! smile

OP’s posts: |
FraterculaArctica Wed 28-Aug-19 13:17:24

I took the MAP 20 years ago so I don't know how the drugs have changed since then but it made me very sick even though I was prescribed anti-emetics to take with me. I have never been so sick in my life. So yes it could well be that causing the nausea.

Spam88 Wed 28-Aug-19 13:25:35

Yeah it can cause nausea and sickness - if you're actually sick you'll need to take another one (can't remember what time frame this applies to but the leaflet should say?)

GimmeeCaffeine Wed 28-Aug-19 18:10:22

Thank you all. Shakes have stopped but I still feel a bit nauseous. Not too bad though.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »